# SDR IXXA20230911059

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 110,508 hours, 19,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 11412800
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPAIRS OF DAMAGES TO THE #5 SLAT INBOARD SIDE, LINE MAINTENANCE REPORTED 18 INCH CRACK FOUND AT LEFT WING STATION 464 LEADING EDGE.   REMOVED AND REPAIRED DAMAGE ON LEFT WING FIXED LEADING EDGE SEGMENT BY WAY OF A COMPOSITE REPAIR UNDER VACUUM IAW B767 SRM 51-70-08 REPAIR 1. GENERAL VISUAL INSPECTION OF WIRE BUNDLES UNDER REMOVED LEFT WING LEADING EDGE SKIN AT STATION 464 SATISFACTORY. NO FAULTS FOUND.
